MathSciNet Relay Station
MathSciNet bibliographic data
MR1037400 (92e:58241) 58H05 (17B99 20L17 22E60)
Higgins, Philip J.; Mackenzie, Kirill Algebraic constructions in the category of Lie algebroids. J. Algebra 129 (1990), no. 1, 194–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement